Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Sir I am on first line TB treatment, started few

Sir I am on first line TB treatment, started few days back and then stopped last week due to increased SGOT & SGPT levels. then restarted the treatment adding pone medicine at a time, not again after starting RCIN 450 mg the SGPT and SGOT levels have increased. Doctor has asked to stop RCIN again. Should I take LIV52 to keep my lever healthy so that the tb treatment is not stopped and continued without problem
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir, my father suffering from spine TB and he takes akt4 for six months and now he started akt3 prescribed by AIIMS. i want to know about akt3 taking schedule. And what better precautions in TB treatment after that. dr. please better advice to me.

doctor1 MD

I m 30 years olf female and i have extra pulmonary tb I had swollen lymph node in neck but after completing two months of medication for tb Swollen node is healed I was losing wieght before i started treatement I m on medication since five months In between i had to stop tb medicine for a months time since liver enzymes were raised high Now i feel ok May i know am i going fine with this line of treatement

doctor1 MD

My name is manohar,Male Age:28 Extra pulmonary TB After extra pulmonary TB treatment i am feeling drowsy and fatigued and in my left side of my abdomen i feel very inconvenienceand slight headache too.How to over come this .pls help me sir.i had stoped taking madicine on 1st june2010 and started taking medicine oct 2009.after treatment i feel like heavy weight in my chest when i sleep keeping chest on the bed for some time.Earlier i was very strong person and used to do lot of Gym.Now i am not able to do anything and loosing interest on every thing.what should i do and how to rectify all thease sir.PLS...pls..pls help me sir.

Loading Online Doctors....